1mg, best e pharmacy in India

NEPH-M PLUS EYE DROP

generic_icon
MRP: Rs. 55 for 1 packet(s) (10 ML eye drop each)
1
Unfortunately, we don't have any more items in stock

food interaction for NEPH-M PLUS

alcohol interaction for NEPH-M PLUS

pregnancy interaction for NEPH-M PLUS

lactation interaction for NEPH-M PLUS

food
alcohol
pregnancy
lactation
No interaction found
No interaction found
Neph-m plus eye drop may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for NEPH-M PLUS

Camphor(0.01% w/v)

Uses

Camphor is used in the treatment of dermatitis (skin rash or irritation), itching and eczema (red and itchy skin).

How it works

Camphor belongs to the class of medicines called rubefacients/antitussives. When applied to the skin, it increases blood flow and local temperature of the affected area which suppresses and temporarily relieves pain sensations. It also eases cough, nasal/throat irritation by moistening air passages when used along with steam.

Common side effects

Irritation of ear, Allergic skin rash
Menthol(0.005% w/v)

Uses

Menthol is used in the treatment of dermatitis (skin rash or irritation), itching and eczema (red and itchy skin).

How it works

Menthol primarily activates the cold-sensitive TRPM8 receptors in the skin. Menthol, after topical application, causes a feeling of coolness due to stimulation of 'cold' receptors by inhibiting Ca++ currents of neuronal membranes. It may also yield analgesic properties via kappa-opioid receptor agonism.

Common side effects

Vomiting, Nausea, Nystagmus (involuntary eye movement), Abdominal pain, Coma, Apnea (absence of breathing), Altered heart rate, Vertigo, Balance disorder (loss of balance), Contact dermatitis, Drowsiness
Naphazoline(0.05% w/v)

Uses

Naphazoline is used in the treatment of rhinitis (common cold) and conjunctivitis.

How it works

Naphazoline nitrate belongs to a class of medication called alpha 2 agonist. It works by temporarily narrowing swollen blood vessels and reduces swelling of mucous membrane in the nose to relieve congestion or irritation.

Common side effects

Blurred vision, Headache, Increased intraocular pressure, Dilation of the pupil of the eye, Tingling sensation
Phenylephrine(0.12% w/v)

Uses

Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation.

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular

Common Dosage for NEPH-M PLUS EYE DROP

Patients taking NEPH-M PLUS EYE DROP

  • 38%
    Thrice A Day
  • 38%
    Twice A Day
  • 19%
    Once A Day
  • 5%
    Four Times A Day

SUBSTITUTES for NEPH-M PLUS

1 Substitutes
Sorted By
RelevancePrice
  • ANDRE I KUL EYE DROP
    (10 ML eye drop in packet)
    Intas Pharmaceuticals Ltd
    Rs. 4.80/ML of eye drop
    generic_icon
    Rs. 48
    save 13% more per ML of eye drop

Top Ophthalmologists

  • Dr. Sanjay Verma
    MBBS, MS
    5
  • Dr. Vandana Saroha
    MBBS, MS, Fellowship
    4.6
  • Dr. Ira Chopra
    MBBS, MS
    4.5
  • Dr. Ajay Sharma
    MBBS, MS
    4.4
  • Dr. Reema Das
    MBBS, Diploma, MS
    4.2

Expert advice for NEPH-M PLUS

  • Do not apply this medicine on wound/damaged skin, eyes and nose.
  • Tell your doctor if you have sensitive skin. Avoid exposure to sunlight as it can cause photosensitivity.
  • Do not administer camphor based medicines orally in large amounts as it can be toxic.
  • Tell your doctor if you are pregnant, planning to become pregnant or are breastfeeding.
  • Do not take if allergic to camphor or any of its ingredients.
  • Do not take if below 2 years.

Frequently asked questions for NEPH-M PLUS

Camphor

Q.Is camphor edible?
Edible camphor is different from the chemically made camphor. Camphor used in cooking is ‘edible camphor'

Q.Is camphor poisonous?
Yes, if camphor is applied to broken skin, it can enter the body quickly and reach concentrations that are high enough to cause poisoning. Overdose of camphor can result in poisoning.

Q.Is camphor saturated or unsaturated?
Camphor is unsaturated

Q.Is camphor soluble in water?
No, camphor is not soluble in water.

Q.Is camphor and naphthalene same?
No, camphor and naphthalene are not same.

Q.Does camphor cause cancer?
There is no scientific information available which confirms that camphor causes cancer.

Q.Does camphor burn with a flame?
Yes, camphor releases hydrocarbon gases that will burn and releases flame.

Naphazoline

Q.Is Naphazoline safe?
Naphazoline is safe if taken at prescribed dose and duration as advised by your doctor.

Phenylephrine

Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Articles


Content on this page was last updated on 18 July, 2016, by Dr. Varun Gupta (MD Pharmacology)